CureZone   Log On   Join
diarrhea and supplements question--help!!
 
jessers11581 Views: 1,065
Published: 16 years ago
 

diarrhea and supplements question--help!!


I have had chronic diarrhea for the last 3 weeks. It usually occurs half an hour or so after I eat, which is also when I take most of my supplements. Does this mean that I am not retaining any of them (Three Lac, multi-vitamin, enzymes, etc.)? How can I ever get better if this diarrhea is just flushing everything out of my system? Help!!!!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.750 sec, (1)